# SDR AALA201807029025

- Difficulty date: June 21, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM, FRAME 20, STRINGER 23R, WL Z-500 AND  Y-1292.  REPLACED THE FLOORBEAM IAW SRM 51-72-11.
